ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

No period after taking 5days of Duphaston

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: November 20, 2021 12:23 AM
Anonymous 13 days

Hi doctor, i just gave birth 2 months ago, and my gyane prescribed me Duphaston to be taken for 5 days straight to induce menses.

However, it has been 11 days post Duphaston and still no menses. Upt done and is negative. Now on 12th day post Duphaston.

What should I be aware of and what should i do?

Dr Nur Syuhada binti Zulkifli 13 days
General Practitioner

Good evening,
Thank you for reaching out to us. I understand your question and will try my best to assist you today.

For your information, the following are the common side effects of Duphaston:

  • Vaginal bleeding
  • Migraine
  • Headache
  • Nausea
  • Vomiting
  • Stomach pain
  • Menstrual disorders
  • Breast pain and tenderness.

You should monitor your condition for a few days more and if you still dont have your menses you can contact our doctors online by clicking the link below.

I hope I have answered your question today.
Thank you.

Click here to speak to a doctor

Click here to talk with our obstetrician

elana-selvig-m-yYTxIlj5k-unsplash%20(1)

Last Updated: Sat Nov 20 2021 00:23:26 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or Obstetrician & Gynaecologist Specialist online about pregnancy from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
COVID-19 Test And Vaccine
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
COVID-19 Test COVID-19 Vaccine

Top Questions